Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having severe constipation problem. Having urine infection, boils on face. Taking Isabgol. Give remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
hi doctor%2C i m asim%27s wife%2C 27 yrs. i have got severe constipation problem. since so many days%2C more than a month%2C my stomach hasnt been clean properly. mean while i got urine infection%2C boils and pimples on my face%2C skin rash on my arm%2C etc. now i hv got a boil on outer lip of my vagina %3A%28%0Ai have gained the weight and always feel bloated and heavy in my stomach.%0Ai did many home remedies like change in diet plan%2C include more fruits and leafy vegetables%2C increase water intake%2C etc %2C have been taking Isabgol since last 8-9 days%2C but still i feel as if my stomach is not clean properly. and this vaginal lip boil has proved it.%0Aplease suggest some effective and permanent remedy to this problem.
Posted Thu, 29 Aug 2013 in General Health
Answered by Dr. Mohammed Kappan 1 hour later

Thanks for asking at XXXXXXX

It is nice that you have done certain home remedies for constipation.

You can do the following to improve your condition.
- Take at least 4 glasses of water in empty stomach (Morning after waking up).
- Have breakfast only after 1 hour of taking water.
- Physical exercise for at least 45 minutes daily.
- Continue the measures you are already doing.

Taking medications for constipation would only give a temporary relief.

Regarding the boil on the vaginal lip, you will need to get it examined by a gynecologist for an appropriate medication. Usually they are harmless. You need not worry much about it. But, you can visit your gynecologist at your comfort for the treatment.

Hope this addresses your concerns. Please let me know if I can assist you further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor